# SDR UPS97822801

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 37729222
- Condition: Corrosion
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FLOORBEAM TO FRAME TIE GUSSET HAS SEVERE CORROSION AT FS 220 STR 27R.  FABRICATED AND INSTALLED REPLACEMENT GUSSET IAW SRM 53-4-3, 51-1-8, AND 51-1-20.
